Pacific Journal of Mathematics

Relations among certain ranges of vector measures.

A. Dvoretzky, A. Wald, and J. Wolfowitz

Article information

Pacific J. Math., Volume 1, Number 1 (1951), 59-74.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 27.2X


Dvoretzky, A.; Wald, A.; Wolfowitz, J. Relations among certain ranges of vector measures. Pacific J. Math. 1 (1951), no. 1, 59--74.

Export citation


  • [1] A. Dvoretzky, A. Wald, and J. Wolfowitz, Elimination of randomization in certain problems of statisticsand of the theory of games, Proc. Nat. Acad. Sci. U.S.A. 36(1950), 256-259..*
  • [2] H. Hahn and A. Rosenthal, Set functions,University of New Mexico Press, Albuquerque (1948).
  • [3] P. R. Halmos, The range of a vector measure, Bull. Amer. Math. Soc. 54 (1948), 416-421.
  • [4] P. R. Halmos,Measure theory, Van Nostrand, New York (1950).
  • [5] A. Liapounoff, Sur les functions-vecteurscompletement additives, Bull. Acad. Sci. URSS Ser. Math, [izvestia Akad. Nauk SSSR] , 4 (1940), 465-478.
  • [6] A. Wald, Statisticaldecision functions,Wiley, New York (1950). NATIONAL BUREAU OF STANDARDS, LOS ANGELES